A characterization of monomial functions.
Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 289-307
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1997__54_3_137708,
author = {Attila Gil\'anyi},
title = {A characterization of monomial functions.},
journal = {Aequationes mathematicae},
pages = {289--307},
year = {1997},
volume = {54},
number = {3},
zbl = {0895.39006},
url = {http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137708/}
}
Attila Gilányi. A characterization of monomial functions.. Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 289-307. http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137708/